# SDR SWAA2025102025460

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 69,435 hours, 41,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTSL1 DOOR HANDLE UNSCREWED.   SECURED HANDLE IAW SIP.OPS CHECKED GOOD
